default search action
"Some model theory for monotone quantifiers."
Johann A. Makowsky, Sauro Tulipani (1977)
- Johann A. Makowsky, Sauro Tulipani:
Some model theory for monotone quantifiers. Arch. Math. Log. 18(1): 115-134 (1977)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.